MAUDE Adverse Event Report: NUVASIVE INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE INCORPORATED NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 11104055
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for investigation nor were radiographs provided to confirm the alleged event.No root cause can be identified at this time.Labeling review: potential adverse events and complications ".As with any major surgical procedures, there are risks involved in orthopedic surgery.Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." post-operative warnings ".During the postoperative phase it is of particular importance that the physician keeps the patient well informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration, as well as to other complications." ".Compatibility: do not use the reline system with components of other systems, other than the armada system.Refer to the armada system instructions for use for a list of the armada system indications for use.Unless stated otherwise, nuvasive devices are not to be combined with the components of another system.".
 
Event or Problem Description
A patient underwent a spinal procedure on unknown levels in (b)(6) of 2019.As per reporter, patient began to experience pain and during a routine post-op follow up it was discovered there was a loose connector patient underwent a revision procedure on (b)(6) 2020.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE INCORPORATED
7475 lusk boulevard
san diego CA 92121
MDR Report Key10138798
Report Number2031966-2020-00123
Device Sequence Number3361376
Product Code NKB
UDI-Device Identifier00887517596246
UDI-Public887517596246
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11104055
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;